Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 8

All articles in this issue are freely accessible.

Self-shrinkers with a rotational symmetry
Stephen Kleene and Niels Martin Møller.
Trans. Amer. Math. Soc. 366 (2014), 3943-3963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A parabolic inverse problem with mixed boundary data. Stability estimates for the unknown boundary and impedance
V. Bacchelli, M. Di Cristo, E. Sincich and S. Vessella.
Trans. Amer. Math. Soc. 366 (2014), 3965-3995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Factoring formal power series over principal ideal domains
Jesse Elliott.
Trans. Amer. Math. Soc. 366 (2014), 3997-4019
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A quasi-lower bound on the consistency strength of PFA
Sy-David Friedman and Peter Holy.
Trans. Amer. Math. Soc. 366 (2014), 4021-4065
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
One-dimensional bad Noetherian domains
Bruce Olberding.
Trans. Amer. Math. Soc. 366 (2014), 4067-4095
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Chromatic expansions in function spaces
Ahmed I. Zayed.
Trans. Amer. Math. Soc. 366 (2014), 4097-4125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weighted Bergman spaces and the $\bar {\partial }-$equation
Bo-Yong Chen.
Trans. Amer. Math. Soc. 366 (2014), 4127-4150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications
Anthony To-Ming Lau and Ali Ülger.
Trans. Amer. Math. Soc. 366 (2014), 4151-4171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fibers of characters in Gelfand-Tsetlin categories
Vyacheslav Futorny and Serge Ovsienko.
Trans. Amer. Math. Soc. 366 (2014), 4173-4208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The cleavage operad and string topology of higher dimension
Tarje Bargheer.
Trans. Amer. Math. Soc. 366 (2014), 4209-4241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Computable completely decomposable groups
Rodney Downey and Alexander G. Melnikov.
Trans. Amer. Math. Soc. 366 (2014), 4243-4266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Holomorphic curves with shift-invariant hyperplane preimages
Rodney Halburd, Risto Korhonen and Kazuya Tohge.
Trans. Amer. Math. Soc. 366 (2014), 4267-4298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Firmly nonexpansive mappings in classes of geodesic spaces
David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo.
Trans. Amer. Math. Soc. 366 (2014), 4299-4322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quasifuchsian state surfaces
David Futer, Efstratia Kalfagianni and Jessica S. Purcell.
Trans. Amer. Math. Soc. 366 (2014), 4323-4343
Abstract, references and article information
Full-text PDF Free Access
Descent of affine buildings - I. Large minimal angles
Bernhard Mühlherr, Koen Struyve and Hendrik Van Maldeghem.
Trans. Amer. Math. Soc. 366 (2014), 4345-4366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Descent of affine buildings - II. Minimal angle $\pi /3$ and exceptional quadrangles
Koen Struyve.
Trans. Amer. Math. Soc. 366 (2014), 4367-4381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Green function estimates for subordinate Brownian motions: Stable and beyond
Panki Kim and Ante Mimica.
Trans. Amer. Math. Soc. 366 (2014), 4383-4422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lowering topological entropy over subsets revisited
Wen Huang, Xiangdong Ye and Guohua Zhang.
Trans. Amer. Math. Soc. 366 (2014), 4423-4442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Determinacy from strong reflection
John Steel and Stuart Zoble.
Trans. Amer. Math. Soc. 366 (2014), 4443-4490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Trinity symmetry and kaleidoscopic regular maps
Dan Archdeacon, Marston Conder and Jozef Širáň.
Trans. Amer. Math. Soc. 366 (2014), 4491-4512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions